# SDR GTIA030555

- Difficulty date: June 17, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID PIT STATION 636-655 STRINGER 30-29L CORROSION AT FASTENERS.  REMOVED LONGERON 30 FROM STATION 588 TO 665.  FABRICATED NEW LONGERON SECTION.  INSTALLED NEW LONGERON.  (M)
